# SDR AALA201801049028

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 51,621 hours, 29,719 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311230720000
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING AT FRAME 16, STRINGERS 10 TO 11L. REPAIRED THE FITTING IAW SRM 51-42-11, DRAWING B-2D531-12300, AND EA 276408.
